# SDR CALA0600292

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 22,612 hours, 11,684 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 654611325
- Condition: Sheared
- Location: Rt Mlg
- Component: Mlg
- Component part number: 6591700348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRUNNION PIN WAS FOUND SHEARED AT RT MLG.  THE RT MLG WAS REMOVED AND REPLACED IAW MM 32-11-00.
